Optimal Risk Sharing for Law Invariant Monetary Utility Functions
Download full text from publisher
Other versions of this item:
- E. Jouini & W. Schachermayer & N. Touzi, 2008. "Optimal Risk Sharing For Law Invariant Monetary Utility Functions," Mathematical Finance, Wiley Blackwell, vol. 18(2), pages 269-292.
References listed on IDEAS
- repec:dau:papers:123456789/13604 is not listed on IDEAS
More about this item
KeywordsMonetary utility functions; comonotonicity; Pareto optimal allocations;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hal:wpaper:halshs-00176606. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD). General contact details of provider: https://hal.archives-ouvertes.fr/ .